Uniform and strict persistence in monotone skew-product semiflows with applications to non-autonomous Nicholson systems
Año del Documento
Journal of Differential Equations 261 (2016), 4135-4163.
We determine sufficient conditions for uniform and strict persistence in the case of skew-product semiflows generated by solutions of non-autonomous families of cooperative systems of ODEs or delay FDEs in terms of the principal spectrums of some associated linear skew-product semiflows which admit a continuous separation. Our conditions are also necessary in the linear case. We apply our results to a noncooperative almost periodic Nicholson system with a patch structure, whose persistence turns out to be equivalent to the persistence of the linearized system along the null solution.
Revisión por pares
Version del Editor
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivatives 4.0 International